On Ordinary and Standard Lebesgue Measures on $\mathbb{R}^{\infty}$

Volume 57 / 2009

Gogi Pantsulaia Bulletin Polish Acad. Sci. Math. 57 (2009), 209-222 MSC: Primary 28Axx, 28Cxx; Secondary 28C20, 28A35. DOI: 10.4064/ba57-3-3

Abstract

New concepts of Lebesgue measure on $\mathbb{R}^{\infty}$ are proposed and some of their realizations in the $ZFC$ theory are given. Also, it is shown that Baker's both measures [1], [2], Mankiewicz and Preiss–Tišer generators [6] and the measure of [4] are not $\alpha$-standard Lebesgue measures on $\mathbb{R}^{\infty}$ for $\alpha=(1,1,\ldots)$.

Authors

  • Gogi PantsulaiaDepartment of Mathematics
    Georgian Technical University
    Kostava St. 77
    0175 Tbilisi, Georgia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image